# SDR IPXA2024060341964

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Gouged
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT: CREW ENTRY DOOR - UPPER AND LOWER CAM LATCHES HAVE GOUGES VERIFIED BLEND ON UPPER AND LOWER CAM LATCHES AT CREW ENTRY DOOR
